# SDR HEEA076460

- Difficulty date: October 4, 2001
- Submitted: October 22, 2001
- Operation: General aviation
- Aircraft: N800Y
- Make and model: Bell 412
- Aircraft serial: 33134
- Aircraft time: 5,865 hours
- Engine: Pwa PT6T3B
- System (JASC): 7323 · Turbine Governor
- Part: Governor
- Part number: 25249994
- Part serial: A52578
- Condition: Malfunctioned
- Location: Free Turbine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SURGING. REPLACED WITH SERVICEABLE GOVERNOR.
